# SDR SWAA2019021129429

- Difficulty date: February 3, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 20,995 hours, 9,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT DEFECTOR RIB OUTBOARD SIDE INTERCOSTAL ATTACH RIB ANGLE CRACKED.  R&R ANGLE IAW SRM AND DWG.
